# SDR DL76S070775

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Clip
- Part number: 112T7010
- Condition: Unknown
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 01-074906-03AD, NEED TEE CLIPS ARE ATTACHED TO THE SUBJECT PITCH LOAD FITTINGS, HOWEVER THEY HAD SHORT EDGE MARGIN.  BACO GAVE AMOC APPROVAL FOR THE SHORT EDGE MARGIN CONDITION.  REFERENCE ER/A 461700-14AD.
